# SDR ASAA0380678

- Difficulty date: October 22, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SRO953301157001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK 15K CHECK, FOUND SEAT TRACK IS CORRODED AT FS 1136-1174.  REPLACED DAMAGED SECTION WITH SPLICE PER SRM 51-30-5.  (M)
